# SDR FDEA201103191082

- Difficulty date: March 19, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 41,385 hours, 29,078 cycles
- Engine: Pwa JT8D15
- System (JASC): 2440 · External Power System
- Part: Control Panel
- Part number: T521
- Part serial: NZ1313
- Condition: Failed
- Location: Buss Protection
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 290 SMELLED STRONG ELECTRICAL ODOR.  NO SMOKE NOTED OR CB'S POPPED. DECLARED EMERGENCY AND LANDED.   R & R BUSS PROTECTION PANEL CONTROL BOX IAW AMM 20-10-017-2.  R & R THE EXTERNAL POWER CONTACT RELAY IAW AMM 24-20-000-5.  RAN ALL 3 ENGINES IAW JRH WITH EVERY AVAILIABLE LOAD APPLIED WITH NO DEFECTS, ODORS, OR ELECTRIC BURNING ODORS DETECTED AT THIS TIME.
